# SDR DALA2017010900218

- Difficulty date: January 9, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 65,202 hours, 47,671 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, THE "NO MODE" LIGHT ILLUMINATED ON THE THRUST RATING PANEL IN CLIMB MODE AND THE "FLOW" LIGHT ILLUMINATED ON OVERHEAD PANEL. THE CABIN WOULD NOT PRESSURIZE. AN AIR TURN BACK WAS PERFORMED.   AT GATE THE LEFT PACK WENT TO UN-COMMANDED FULL HOT IN MANUAL MODE. MAINTENANCE REPLACED THE COCKPIT TEMP CONTROLLER IAW AMM 21-61-06. DURING CHECK OF THE COCKPIT TEMP CONTROL SYSTEM THE LEFT TEMP CONTROL VALVE WAS FOUND TO BE MODULATION. MAINTENANCE REPLACED THE COCKPIT TEMP SENSOR IAW AMM 21-61-02. A DUAL PACK CONFIDENCE CHECK WAS PERFORMED PER WORK CARD 2132-1001 AND CHECKED OKAY. THE AIRCRAFT WAS RETURNED TO SERVICE.
